# SDR CALA2021101801917

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D5311230720
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REPAIR BEFORE NEXT FLT) ROTO PROBE OF LH FR16 #7 DOOR STOP FITT ING HOLES FOUND CRACKS AT THE I/B UPPER AND I/B LOWER HOLES. CRA CKS ARE IN THE INTERCOSTAL ONLY. ()
